# SDR AALA20091019TUL07

- Difficulty date: October 8, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,879 hours, 13,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 1418 AT LONGERON 2 RIGHT.  INSTALLED DOUBLER PER ENGINEERING AUTHORITY MD80-53-007708 DATED 10-8-09.
